MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC
Model Number 39200
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent damage occurred.The stenosed target lesion was located in the iliac artery.An 8x80x120 epic vascular self-expanding stent was selected for treatment.During unpacking, it was noted that the stent has significant creases.The procedure was completed with another of the same device.No complications were reported, and the patient was stable post procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was received with the stent partially deployed.A visual examination identified no issues with the tip of the device.A visual and tactile examination found no kinks or damage to the shaft of the device.A visual examination identified no issues or damage to the handle of the device.The safety lock was not in place on the rack of the device.No other issues were identified with the device and no patient complications were reported.

Brand Name
EPIC VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19629491
Report Number2124215-2024-36581
Device Sequence Number12960109
Product Code NIO
UDI-Device Identifier08714729805724
UDI-Public08714729805724
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number39200
Device Catalogue Number39200
Device Lot Number0031898211
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2024
Supplement Date Received by Manufacturer08/08/2024
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexMale